# SDR UPS98827060

- Difficulty date: May 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N812UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46112
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Ws 66
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C+S2 IN NR 3 MAIN TANK ON INBD SIDE AT APPROX STA XRS 66 TO APPROX XRS 61 LOWER STRINGER NR 51 IS CRACKED ON THE AFT SIDE.  REMOVED END FITTING IAW DAC DWG 3704841 PART NR 3704841-501.  DRILLED NEW FITTING IAW DC8 SRM 51-3-2.  ALODINED AND PRIMED IAW DC8 SRM 51-1-8.  INSTALLED FITTING IAW DC8 SRM 51-1-20D.
